Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Cold Turkey

I am om pain meds and ran out I feel like I have the flu just overall aweful can't even get out of bed.is this from not having pain meds in my system?anyone know?

Answer Question
 
Anonymous

Asked by Anonymous at 2:52 PM on Oct. 2, 2010 in Health

Answers (3)
  • it could be possible withdrawl symptoms from the pain meds
    Mom2Jack04

    Answer by Mom2Jack04 at 2:57 PM on Oct. 2, 2010

  • It certainly could be. Most prescription pain meds have opiates in them...opium (opiates) is what heroin is derived from. It is highly addictive & if taken daily, you will definitely have withdrawal effects. What kind were you taking, how much were you taking & for how long were you taking them, and what for? (pharmacology minor here, i know a lot about drugs...lol)

    samurai_chica

    Answer by samurai_chica at 2:57 PM on Oct. 2, 2010

  • I have been on hydrocodone for along time,5 surgerys,I was taking 10s about 8 a day only thing that will help me get up and no pain cause I have a big family to care for and Doc keeps me on them since the pain so bad.I don't use them like I've heard some ppl do for recreational reasons.I don't see my Doc for amother 2 weeks,feel like going to th ER.everything hurts.wish I knew what to take until then that works something like opiates but I know there is nothing over otc that helps..
    karencrouch

    Answer by karencrouch at 3:08 PM on Oct. 2, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.